Differential and Integral Equations

The sub-supersolution method for an evolutionary reaction-diffusion age-dependent problem

M. Delgado, M. Molina-Becerra, and A. Suárez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this work, we analyze a nonlinear population-dynamics model with age dependence and spatial diffusion, and where we are assuming the influence of a reaction term. Using a sub-supersolution method we derive existence and uniqueness results. We apply this method to study the existence and uniqueness of a positive solution of a generalized logistic and of a Holling-Tanner-type age-dependent model as well as its large-time behaviour.

Article information

Source
Differential Integral Equations, Volume 18, Number 2 (2005), 155-168.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060227

Mathematical Reviews number (MathSciNet)
MR2106100

Zentralblatt MATH identifier
1212.35230

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 92D15: Problems related to evolution 92D25: Population dynamics (general) 92D40: Ecology

Citation

Delgado, M.; Molina-Becerra, M.; Suárez, A. The sub-supersolution method for an evolutionary reaction-diffusion age-dependent problem. Differential Integral Equations 18 (2005), no. 2, 155--168. https://projecteuclid.org/euclid.die/1356060227


Export citation